1. Aron R., Galindo P., Pinasco D., Zalduendo I. Group-symmetric holomorphic functions on a Banach space. Bull. London Math. Soc. 2016, 48 (5), 779-796. doi: 10.1112/blms/bdw043
  2. Chernega I. Symmetric Polynomials and Holomorphic Functions on infinite dimensional spaces. Journal of Vasyl Stefanyk Precarpathian National University 2015, 2 (4), 23-49. doi: 10.15330/jpnu.2.4.23-49
  3. Chernega I., Galindo P., Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra. Proc. Edinburgh Math. Soc. 2012, 55 (1), 125-142. doi: 10.1017/S0013091509001655
  4. Chernega I., Galindo P., Zagorodnyuk A. The convolution operation on the spectra of algebras of symmetric analytic functions. J. Math. Anal. Appl. 2012, 395 (2), 569-577. doi: 10.1016/j.jmaa.2012.04.087
  5. Chernega I., Galindo P., Zagorodnyuk A. A multiplicative convolution on the spectra of algebras of symmetric analytic functions. Revista Matemática Complutense 2014, 27 (2), 575-585. doi: 10.1007/s13163-013-0128-0
  6. Galindo P., Vasylyshyn T., Zagorodnyuk A. The algebra of symmetric analytic functions on $L_\infty$. Proc. Roy. Soc. Edinburgh Sect. A 2017, 147 (4), 743-761. doi: 10.1017/S0308210516000287
  7. González M., Gonzalo R., Jaramillo J.A. Symmetric polynomials on rearrangement invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi: 10.1112/S0024610799007164
  8. Kravtsiv V., Vasylyshyn T., Zagorodnyuk A. On algebraic basis of the algebra of symmetric polynomials on $\ell_p(\mathbb{C}^n)$. J. Funct. Spaces 2017, 2017, Article ID 4947925, 8 pages. doi: 10.1155/2017/4947925
  9. Montgomery D., Zippin L. Topological transformation groups. Interscience Publishers, New York, 1955.
  10. Nemirovskii A.S., Semenov S.M. On polynomial approximation of functions on Hilbert space. Mat. USSR Sbornik 1973, 21 (2), 255-277. doi: 10.1070/SM1973v021n02ABEH002016
  11. Sisarcick W.C. Metric spaces of entire functions. Indian J. Pure Appl. Math. 1975, 6 (6), 628-636.
  12. Vasylyshyn T. Symmetric continuous linear functionals on complex space $L_\infty[0,1]$. Carpathian Math. Publ. 2014, 6 (1), 8-10. doi: 10.15330/cmp.6.1.8-10
  13. Vasylyshyn T. Topology on the spectrum of the algebra of entire symmetric functions of bounded type on the complex $L_\infty$. Carpathian Math. Publ. 2017, 9 (1), 22-27. doi: 10.15330/cmp.9.1.22-27


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.